# SDR DALA1223167108

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 14,832 hours, 1,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT LIGHTS IN FIRST CLASS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSES AT DOOR 1R AT POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSES WERE REPLACED.
